The adjoint homology of a family of 2-step nilradicals

María Alejandra Alvarez, Paulo Tirao*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We consider a family of parabolic subalgebras p of a simple Lie algebra of type A n and give a full description of the adjoint homology of the nilradicals of p as a module over its Levi factor. All the nilradicals considered are 2-step nilpotent.

Original languageEnglish
Pages (from-to)268-289
Number of pages22
JournalJournal of Algebra
Issue number1
StatePublished - 15 Feb 2012
Externally publishedYes


  • Lie algebra homology
  • Nilradicals of parabolics


Dive into the research topics of 'The adjoint homology of a family of 2-step nilradicals'. Together they form a unique fingerprint.

Cite this